# SDR 99FDEA00198

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 25141D
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-121 - ON ROTATION, STICK SHAKER ACTUATED, 2ND REPEAT WRITE UP.  REMOVED AND REPLACED RIGHT INBD FLAP TRANSMITTER PER MM 27-52-001 OPER CK GOOD.
